# SDR IPXA2023122069443

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 36,930 hours, 20,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Balance
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVELOPED 1.4K FUEL IMBALANCE. T/O PLUS 45 MINUTES LEFT MAIN 1.4K HEAVIER THAN RIGHT MAIN. ACCOMPLISHED FUEL MIGRATION CHECK FROM RIGHT MAIN TANK TO CENTER MAIN TANK REF 757 FIM 28-21-813 FIG 110 SHT 4 BULK 33. AFTER 1 HR NO FUEL MIGRATION INTO CENTER TANK. SYSTEM CHKS OKAY
